Laplace transform of Laplace hyperfunctions and
its applications
Novi Sad Journal of Mathematics, Tome 31 (2001) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2001_31_1a_1,
author = {B.
Stankovi\'c},
title = {Laplace transform of {Laplace} hyperfunctions and
its applications},
journal = {Novi Sad Journal of Mathematics},
pages = {9-17},
year = {2001},
volume = {31},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2001_31_1a_1/}
}
B. Stanković. Laplace transform of Laplace hyperfunctions and its applications. Novi Sad Journal of Mathematics, Tome 31 (2001) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2001_31_1a_1/